MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER VITROS IMMUNODIAGNOSTIC PRODUCTS SIGNAL REAGENT; IN VITROS DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER VITROS IMMUNODIAGNOSTIC PRODUCTS SIGNAL REAGENT; IN VITROS DIAGNOSTICS
Catalog Number 1072693
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a lower than expected vitros ntbnp ii result was obtained when processing a non-vitros qualab biotech quality control (qc) fluid lot 2510a05423 on a vitros 5600 integrated system.The assignable cause of the event was an issue related to the vitros signal reagent (sr) pack in use at the time of the event.The investigation found that a newly replaced signal reagent had been stored in an area that did not have the correct temperature settings.Temperature monitoring revealed storage conditions exceeded 9 degrees celsius, reaching 10 degrees celsius inside the reagent kit, which likely compromised reagent stability and caused the lower than expected vitros ntbnp ii qc result.According to the vitros signal reagent instructions for use, the packs should be stored at 2 - 8 degrees celsius.It was concluded that the elevated storage temperature likely affected the stability of the signal reagent, resulting in low quality control results.The suspect vitros signal reagent pack was replaced and assay results returned to expectations.The rest of the vitros signal reagent was relocated to a more temperature-stable area, and ongoing monitoring was implemented.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ntbnp ii reagent lot 2080.
 
Event or Problem Description
The investigation has determined that a lower-than-expected nt probnp ii (ntbnp ii) result was obtained when processing a non-vitros qualab biotech quality control (qc) fluid lot 2510a05423 on a vitros 5600 integrated system.Biotech lot 2510a05423 = 159.0 pg/ml versus the expected result of 352.67 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower-than-expected vitros ntbnp ii result was obtained from a non-patient quality control fluid.However, the investigation cannot conclude that patient sample results would not be affected if the event were to recur undetected.There were no allegations of patient harm as a result of the event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS SIGNAL REAGENT
Common Device Name
IN VITROS DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23848556
Report Number3007111389-2025-00137
Device Sequence Number18600747
Product Code PPM
UDI-Device Identifier10758750008360
UDI-Public(01)10758750008360(17)251231(11)250702(10)2427
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number1072693
Device Lot Number2427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown